A sequence of theories for arithmetic whose union is complete
Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977), pp. 75-92
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1977__57__75_0,
author = {Ursini, Aldo},
title = {A sequence of theories for arithmetic whose union is complete},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {75--92},
year = {1977},
publisher = {Seminario Matematico of the University of Padua},
volume = {57},
mrnumber = {526185},
zbl = {0411.03053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1977__57__75_0/}
}
TY - JOUR AU - Ursini, Aldo TI - A sequence of theories for arithmetic whose union is complete JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1977 SP - 75 EP - 92 VL - 57 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1977__57__75_0/ LA - en ID - RSMUP_1977__57__75_0 ER -
%0 Journal Article %A Ursini, Aldo %T A sequence of theories for arithmetic whose union is complete %J Rendiconti del Seminario Matematico della Università di Padova %D 1977 %P 75-92 %V 57 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1977__57__75_0/ %G en %F RSMUP_1977__57__75_0
Ursini, Aldo. A sequence of theories for arithmetic whose union is complete. Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977), pp. 75-92. http://geodesic.mathdoc.fr/item/RSMUP_1977__57__75_0/